Taming symplectic forms and the Calabi-Yau equation

Valentino Tosatti, Ben Weinkove, Shing Tung Yau

Research output: Contribution to journalArticlepeer-review


We study the Calabi-Yau equation on symplectic manifolds. We show that Donaldson's conjecture on estimates for this equation in terms of a taming symplectic form can be reduced to an integral estimate of a scalar potential function. Under a positive curvature condition, we show that the conjecture holds.

Original languageEnglish (US)
Pages (from-to)401-424
Number of pages24
JournalProceedings of the London Mathematical Society
Issue number2
StatePublished - Sep 2008

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Taming symplectic forms and the Calabi-Yau equation'. Together they form a unique fingerprint.

Cite this